Inverse Eigenvalue Problem for Generalized Periodic Jacobi Matrices

被引:0
|
作者
Bin Li, Zhi [1 ]
Zhao, Xin Xin [1 ]
Li, Wei [1 ]
机构
[1] Dalian Jiaotong Univ, Dept Math, Dalian 116028, Peoples R China
关键词
generalized periodic Jacobi matrices; inverse problem; eigenvalue;
D O I
暂无
中图分类号
TP39 [计算机的应用];
学科分类号
081203 ; 0835 ;
摘要
This paper presents the following inverse eigenvalue problem for generalized periodic Jacobi matrices: (1) Given two eigenvalues and two characteristics vectors. Find n order real generalized periodic Jacobi matrices J(c=kb). (2) Given two eigenvalues and two characteristics vectors s. Find n order real generalized periodic Jacobi matrices J(Main catercorner is known.). (3) Given three eigenvalues and three characteristics vectors s. Find n order real generalized periodic Jacobi matrices J. The expression of the solution of the problem is given, and a numerical example is provided.
引用
收藏
页码:228 / 232
页数:5
相关论文
共 50 条
  • [1] Inverse Eigenvalue Problem of Generalized Periodic Jacobi Matrices with Edges
    Jiang, M.
    Yang, J.
    Zuo, S.
    Li, Z.
    Jiao, L.
    [J]. 2021 3rd International Academic Exchange Conference on Science and Technology Innovation, IAECST 2021, 2021, : 211 - 214
  • [2] Inverse Eigenvalue Problem for Sub-periodic Generalized Jacobi Matrices
    Li, Zhibin
    Tian, Mingxing
    [J]. 2010 SECOND ETP/IITA WORLD CONGRESS IN APPLIED COMPUTING, COMPUTER SCIENCE, AND COMPUTER ENGINEERING, 2010, : 294 - 297
  • [3] Inverse Eigenvalue Problem for Generalized Periodic Jacobi Matrices With Linear Relation
    Li, Zhibin
    Zhao, Xinxin
    [J]. 2009 THIRD INTERNATIONAL SYMPOSIUM ON INTELLIGENT INFORMATION TECHNOLOGY APPLICATION, VOL 1, PROCEEDINGS, 2009, : 18 - 20
  • [4] Inverse eigenvalue problem for generalized periodic Jacobi matrices with linear relation
    College of Mathematics and Physics, Dalian Jiaotong University, Dalian, China
    [J]. Int. Symp. Intelligent Inf. Technol. Appl., IITA, 1600, (18-20):
  • [5] On the inverse eigenvalue problem for periodic Jacobi matrices
    Heydari, M.
    Shahzadeh Fazeli, S. A.
    Karbassi, S. M.
    Hooshmandasl, M. R.
    [J]. INVERSE PROBLEMS IN SCIENCE AND ENGINEERING, 2020, 28 (09) : 1253 - 1264
  • [6] An inverse eigenvalue problem for periodic Jacobi matrices
    Xu, Ying-Hong
    Jiang, Er-Xiong
    [J]. INVERSE PROBLEMS, 2007, 23 (01) : 165 - 181
  • [7] The Unique of Inverse Eigenvalue Problem for a Generalized Jacobi Matrices
    Li, Zhibin
    Zhao, Xinxin
    [J]. ACC 2009: ETP/IITA WORLD CONGRESS IN APPLIED COMPUTING, COMPUTER SCIENCE, AND COMPUTER ENGINEERING, 2009, : 21 - 23
  • [8] Generalized inverse eigenvalue problems for augmented periodic Jacobi Matrices
    Zhen-Wei Sun
    [J]. Computational and Applied Mathematics, 2019, 38
  • [9] Generalized inverse eigenvalue problems for augmented periodic Jacobi Matrices
    Sun, Zhen-Wei
    [J]. COMPUTATIONAL & APPLIED MATHEMATICS, 2019, 38 (03):
  • [10] An inverse eigenvalue problem for periodic Jacobi matrices in Minkowski spaces
    Bebiano, Natalia
    da Fonseca, C. M.
    da Providencia, Joao
    [J]. LINEAR ALGEBRA AND ITS APPLICATIONS, 2011, 435 (08) : 2033 - 2045